# SDR 98ZZZX3526

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242RH
- Make and model: Bag JETSTM3201
- Aircraft serial: 903
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SITKA - FLT 301 - FIRST OFFICER'S GYRO - HORIZON WOULD NOT ERECT.  FERRIED AIRCRAFT SITKA TO KETCHIKAN.  REMOVED AND REPLACED F/O GYRO.
